Archiv der Mathematik

, Volume 77, Issue 2, pp 143–148

The influence of S-quasinormality of some subgroups of prime power order on the structure of finite groups

  • M. Ramadan

DOI: 10.1007/PL00000473

Cite this article as:
Ramadan, M. Arch. Math. (2001) 77: 143. doi:10.1007/PL00000473

Abstract.

Let G be a finite group. Two subgroups H and K of G are said to permute if \(\langle H,K\rangle = HK = KH\). A subgroup H of G is S-quasinormal in G if it permutes with every Sylow subgroup of G. In this paper we investigate the influence of S-quasinormality of some subgroups of prime power order of a finite group on its supersolvability.

Copyright information

© Birkhäuser Verlag, Basel 2001

Authors and Affiliations

  • M. Ramadan
    • 1
  1. 1.Cairo University, Faculty of Science, Department of Mathematics, Giza – EgyptEG